# SDR AALA982205

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FLOORBEAM AT FS 380 RBL 20 TO RBL 45.  CUT OUT CORRODED PORTION OF UPPER AREA OF FLOORBEAM AND REPAIRED PER FLOORBEAM REPAIR SRM 53-10-8.  (M)
